Follow Us Here:

Cancer Knowledge Network

Cancer Knowledge Network and Current Oncology are proudly published by Multimed Inc.
0
Menu
Advocate - Educate - Innovate

Tag Archives: jeanna doyle

Save Your Skin Series: Stem Cell Transplant and GvHD

skin-careWelcome to the Save Your Skin Series, by Morag Currin.  Morag expertly walks us through the issues that we may encounter with our skin as a result of cancer treatment. Please feel free to email your questions or comments.

 

Part One:  Save Your Skin Series

 

Today’s topic is:  Stem Cell Transplant and GvHD.   Morag is joined by special guest Jeanna Doyle.

 

Continue reading

Save Your Skin Series: Radiation Dermatitis – Erythema

skin-careWelcome to the Save Your Skin Series, by Morag Currin.  In the coming weeks, Morag will expertly walk us through the issues that we may encounter with our skin as a result of cancer treatment. Please feel free to email your questions or comments.

 

Part One:  Save Your Skin Series

 

Today’s topic is:  Radiation Dermatitis – Erythema.   Morag is joined by special guest Jeanna Doyle.

Continue reading

Save Your Skin Series: Xerosis (Dry Skin)

skin-careWelcome to the Save Your Skin Series, by Morag Currin.  In the coming weeks, Morag will expertly walk us through the issues that we may encounter with our skin as a result of cancer treatment. Please feel free to email your questions or comments.

 

Part One:  Save Your Skin Series

 

Today’s topic is:  Xerosis – dry skin.   Morag is joined by special guest Jeanna Doyle.

Continue reading

Save Your Skin Series: Rash

skin-careWelcome to the Save Your Skin Series, by Morag Currin.  In the coming weeks, Morag will expertly walk us through the issues that we may encounter with our skin as a result of cancer treatment. Please feel free to email your questions or comments.

 

Part One:  Save Your Skin Series

 

Today’s topic is:  Rash – acne-like rash on scalp, face, neck and decollete (chest) and upper back.   Morag is joined by special guest Jeanna Doyle.

 

This papular/pustular rash resembles acne, however, it is not acne, and it will not respond to acne medications.  It can itch and hurt, and can leave slight reddish marks on a lighter skin, while darker skins may incur dark spots known as post inflammatory hyperpigmentation.  It occurs in about 80%-90% of people who have been treated with biological (targeted) therapy drugs (EGFR inhibitor drugs) such as Erbitux, Tarceva, Tykerb, and with some cytotoxic chemotherapy drugs such as Cytoxan, Taxotere, Taxol. This rash occurs within the first one to two weeks in 90% of people who have been treated with these drugs.

Continue reading